# SDR ASAA2018012024068

- Difficulty date: January 20, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,665 hours, 4,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPS, OP CHECKED GOOD IAW AMM 33-51-04.
